MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6192255
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a lower than expected nt-probnp ii (nbnp2) result was obtained when a level 3 biorad qc fluid was processed using vitros nbnp2 lot 0260 on a vitros xt 7600 integrated system.A definitive assignable cause of the event was not established.Historical qc results leading up to the event indicate acceptable performance of vitros nbnp2 lot 0260.Additionally, ongoing tracking and trending of complaint data did not identify any signals to suggest there is a systemic quality issue with vitros nbnp2 lot 0260.An instrument issue cannot be ruled out as a contributor to the event, as no diagnostic precision testing was conducted around the time the lower than expected result was obtained to verify the performance of the vitros xt 7600 integrated system.It is possible improper handling of the biorad qcs contributed to the event, however, this could not be confirmed, as it was not possible to determine whether the customer handled the biorad level 3 qc according to the instructions prior to processing the fluid on the instrument.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected nt-probnp ii (nbnp2) result was obtained when a level 3 biorad qc fluid was processed using vitros nbnp2 lot 0260 on a vitros xt 7600 integrated system.Biorad 67703 result of 42.45 pg/ml versus the baseline mean result of 2500 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros nbnp2 result was obtained when the customer was processing a non-patient fluid.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment 607157.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key20089762
Report Number3007111389-2024-00166
Device Sequence Number7765014
Product Code NBC
UDI-Device Identifier10758750033300
UDI-Public(01)10758750033300(17)240618(11)231220(10)0260
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2024
Device Catalogue Number6192255
Device Lot Number0260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown